Open Access
2001/2002 Hausdorff Dimension of Centered Sets
Judit Kardos
Real Anal. Exchange 27(2): 407-414 (2001/2002).


In this paper we will consider nowhere dense perfect subsets of $[0,1]$ that arise as a natural generalization of symmetric perfect sets in a paper of Humke, called centered sets. These sets have relatively large basic intervals but none of the standard methods used in determining the dimension of a generalized Cantor set could be used to show that centered sets can not have zero Hausdorff dimension. The aim of this paper is to prove that and to give lower bound for this dimension..


Download Citation

Judit Kardos. "Hausdorff Dimension of Centered Sets." Real Anal. Exchange 27 (2) 407 - 414, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 2 June 2008

zbMATH: 1044.28004
MathSciNet: MR1922657

Primary: 28A78

Keywords: Hausdorff measure , nowhere dense perfect sets

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 2 • 2001/2002
Back to Top